# SDR FXGA201606101609

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 48,952 hours, 53,397 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E DAMAGED AT BS XFS 229-235, 4" DAMAGE TRIMOUT.  MAKE CUTOUT IAW SRM 55-03, FIG 2, SHT 3, DEVIATIONS APPROVED IAW DOCUMENT N935CE-055-002, CREATE DOUBLER & FILLER.
